# SDR FDEA201010113986

- Difficulty date: October 11, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA602235
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(P2-65) EXISTING MAIN CABIN SEAT TRACK SPLICE FROM STA 1321 TO 1351; LBL 107 IS  REQUIRED TO BE CHECKED FOR CONDITION.  VISUALLY INSPECTED REPAIR AND FOUND NOT TO BE IAW FAA DATA.  REMOVED AND REPLACED IAW SRM 53-70-00, FIG 1, VOL I.
